Page 4 of 4 FirstFirst 1234
Results 37 to 39 of 39
  1. #37
    ryannnn66 is offline Junior Member
    Join Date
    Jul 2004
    Location
    , , .
    Posts
    16

    Default

    To Oldsould,

    Yea, what I meant was that was there pretext or "justification" for reclassifying. However, there have been clinical trials, where shooting .3 is reportedly equipotent to 10 mg of morphine

  2. #38
    mallomar is offline Senior Member
    Join Date
    Apr 2004
    Location
    , , USA.
    Posts
    112

    Default

    I think they rescheduled it because it was going to be given to addicts. I don't see what other reason there is- the drug didn't suddenly gain more abuse potential in any sense other than the fact addicts might be selling it, I suppose that would be a form of abuse. If bupe has abuse potential for getting high, I've never experienced it- other than the "high" of relieving withdrawal.

    mallomar

  3. #39
    size05 is offline Junior Member
    Join Date
    Jul 2004
    Location
    York, PA, USA.
    Posts
    3

    Default

    From experience, but my own personal, you can take opiates (whatever way that is -- meaning, heroin smoked, injected, snorted/ prescription oxycodone, morphine, etc -- including VICIDON (hydrocodone) -- all opiates -- and codeine mind you) while on Suboxone or subutex (same thing!!!! One has a low amount of the antiagonist _spelling? -- which is not absorbed into your system PERIOD, UNLESS, you try injecting the SUBOXONE-- keep that in mind -- it's otherwise undetected in your system, unlike those that have the pellett in their system -- which have this in their system obviously -- two different things) Not a doctor, but trust me, been here along with all of you for a long time, struggling with things, and doing much research both in reading, and hands-on -- research where I Feel I know more than some doctors, as I know for a fact what one experiences or not) While I tried suboxone, subutex, both, until realizing, okay, they're the same exact thing..... I think it's good that since it can be abused like any medication they add that extra medication into the suboxone, not subutex -- this way if injected, it kicks in and will prevent you from feeling high. It doesn't mean it's not in your system like one wrote about using heroin while taking it -- the heroin is in you -- just can't tell or feel it's affects, depending upon two things. Your metabolism, we're all different. And also, how long you've been taking subutex and how much of it. Sometimes you can still feel high from opiates if on a LOW dose or just starting, but NOTE, if taking the two, the worst side effects are not whether you'll feel high from opiates, but that the subutex acts as a blocker of opiates and mixed, you can experience WITHDRAW symptoms, as we all know SUCK***, including discomfort in the stomach (spasms), discomfort in the arms and legs, etc. while taking the two - and that's the deterent. What fun is that? So, plainly, why do that? If you take the subutex, it's to get off of opiates, otherwise, DO NOT take it. If you're using again or plan to use, make sure you stop the subutex/suboxone in advance, or you could end up feeling pretty crappy. It ruins the high but for some, not as bad, and others, again, depending on how long you've used subutex, and at what dosage, you can get some benefits of opiates but why do both? It makes no sense. I now use subutex when I am in withdrawal and obstaining from opiate use only. When I don't have my medication, etc. It keeps me from getting really really sick. But it's not my choice obviously that I am out of opiates, but we have all been there. Out of drugs. And that's when we realize we are in trouble. We're dependent. I have only chosen for myself at this time not to continue using subutex long term as I get tired of the stomach problems. It's the only thing I still feel sick coming off the opiates using subutex, is in my stomach. I get constant urges to run to the bathroom while on it, and that comes with stomach pains/ irritable bowel. That's a combination though of your body adjusting to no opiates, as opiates as we know slow your system down and constipate some, while I was using them so long, I was regular. BUT OFF of them, I'm a mess (or my stomach is) and I'm not mentally ready to deal with that. I do not like when I'm sick to my stomach. Would I rather that than the entire *bang* of withdrawal symptoms... surely. that's why I take it if I'm out, so I don't get utterly sick and can't stand still, sit still and go crazy. That's the worst. As I feel it could one day be my answer to getting off opiates, than I think it has promise, not knowing for sure yet (FOR ME!) as I must not be ready to commit. So not being ready, I am certainly NOT foolish enough to make myself one big rollercoaster mess of a thing and experiment taking both my morphine and subutex/suboxone, as I really do not suggest anyone who is using subutex to do so. It's just not fun or resulting in much an answer, but the two aren't meant to be used together. I have a sister or detoxed once 2 years ago using RA

Page 4 of 4 FirstFirst 1234

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.